# SDR SWAA960734

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D, F

## Discrepancy

ON CLIMBOUT, APU FIRE WARNING LIGHT AND BELL SOUNDED, FIRE BOTTLE WAS DISCHARGED.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  INSPECTED AIRCRAFT AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  DEFERRED FIRE DETECT/EXTINGUISHING SYSTEMS AND CONTINUED PER MEL.
